MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

VANTIVE US HEALTHCARE LLC HOMECHOICE CLARIA; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C6M40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Dyspnea (1816)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an automated peritoneal dialysis patient experienced abdominal pain, overfill, and difficulty breathing during a dwell 5/5.The patient was connected to the homechoice claira device at the time of the events.The caregiver reported to renal therapy services (rts) that they needed to perform a manual drain because patient didn´t feel good.Rts assisted the caregiver with the manual drain.The drain volume was more than 3368 ml.After draining, the patient reported they felt better and rts assisted with ending therapy.Rts initiated a swap of the device and continuous ambulatory peritoneal dialysis was discussed.There was no report of medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: b1, d9, h1, h3, h6 and h11.The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A review of the most recent treatment initiated and revealed no excessive fill or drain volumes compared to the clinician programming.During dwell 5 of 5, the patient initiated a manual drain of 3418ml and subsequently ended their therapy.There was no evidence of a device malfunction and no indication(s) of an iipv event associated with the reported complaint.Based on the device log analysis, there were no findings that could have caused or contributed to the reported issue.A short-simulated therapy was successfully performed.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.A device history review revealed no issues that could have caused or contributed to the reported issue.The reported condition was not verified.The cause of the condition could not be determined.Based on additional information received, the homechoice claria was determined not to be a factor in the reported adverse event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE CLARIA
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
round lake IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - SINGAPORE
2 woodlands industrial park d
street 2
singapore 73777 8
SN   737778
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key23994397
Report Number9612057-2026-00002
Device Sequence Number13395867
Product Code FKX
UDI-Device Identifier00085412676463
UDI-Public(01)00085412676463(11)240516
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K201867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C6M40
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NI.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown